My heart rate gets abnormal after different intervals. Yesterday my BP was 80/140. I get palpitation and feel uneasy while I am angry or during a sudden emotional rush. I have been feeling this problem for the past one year. I am taking Telmikind (20 mg), and Nebicard (2.5 mg). And I took an ECG and Echo. Why do I have palpitations? Please suggest remedies and medications.
Welcome to icliniq.com.
Thanks for your query.
Sorry to hear about your health issues. Please be positive, and you will be fine. You were experiencing palpitations. These showcases as a rapid heartbeat or a racing heart. Often palpitations are not caused by underlying heart diseases. The reason they come up is when there is a trigger. For example, tobacco, alcohol, sleeplessness, coffee, etc. So limit the use of such substances and sleep enough, at least six to seven hours a day. You will be fine. Do you mean your blood pressure measured 80/140 or 140/80? Please measure and get back to me.
Thank you, doctor, for your reply.
My BP is 140/80 mmHg, and also I have an increased heartbeat along with increased blood pressure. Should I continue my medication?
Welcome back to icliniq.com.
Blood pressure of 140/80 mmHg is fine. The diastolic blood pressure, which is the lower value (80), is perfect at 80. It is an essential value. I advise you to continue the medications as prescribed in these dosages. Nebicard (Nebivolol) will also help to reduce your heart rate. It might take a while, though, but you will be fine. I wish you sound health.
Was this answer helpful?|
.. your knowledge and teaches you hypertension facts .. ... Read fullPantoprazole - Uses, Dosage and Side Effects
.. the drug Pantoprazole commonly used in the treatment of ulcers, heartburn, and reflux .. ... Read fullSevere heart palpitations in a 20-year-old man. What can be done?
.. gone through your reports (attachment removed to protect patient identity). All the tests are fine. The cardiologist said your heart is normal. So, you do not have to worry. Tablet Metoprolol has been given for symptomatic relief for your palpit... Read full
Ask your health query to a doctor online?Ask a Cardiologist Now